JIANG Tao, MOU Boqi, . Two-sided Bounds of the Ultimate Ruin Probability[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(2): 161-166.
Citation: JIANG Tao, MOU Boqi, . Two-sided Bounds of the Ultimate Ruin Probability[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(2): 161-166.

Two-sided Bounds of the Ultimate Ruin Probability

More Information
  • Received Date: September 22, 1999
  • Revised Date: May 17, 2001
  • Two-sided bounds of the ultimate ruin probability under the S. Anderson’s risk model are given for some claimdistributions. The ruin probabilities are researched when the equilibrium distributions of the claim distributionsare in the NBU and NWU distribution class.

Catalog

    Article views (4) PDF downloads (3) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return